It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Roel on February 28, 2000 at 14:50:27:

In Reply to: Adderall For Adult ADD posted by Joey on February 27, 2000 at 14:02:24:

: I am 38 yrs old and on my second full day of taking Adderrall (10mg twice a day.) I feel nervous and disoriented (lightheaded.) I would like to know if this is "normal". Will it pass? I am also on Lamictal and Neurontin. Any comments appreciated.


Joey and Osaka Sam,

I've been on Adderall for a good month now and I am more focused. Joey, maybe your doctor should've prescribed 5mg for a week before going to 10mg. That's probably why you're nervous. Lightheadedness is common. I'm thinking your brain has to get used to it. Not sure. Don't forget to eat. You really lose your appetite. I lost about 5-6 lbs in the past couple of weeks. I have been very hyper and more agressive than I was before I started taking the meds. That's ok for me, since I was very withdrawn before. I'm not familiar with Lamictal and Neurontin. Tell me about it . I'm taking Prozac with the Adderall. Hope this helps a little.

Follow Ups

All times are GMT -7. The time now is 05:12 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!